Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1986, Volume 25, Number 6, Pages 643–671 (Mi al1963)  

This article is cited in 3 scientific papers (total in 3 papers)

Subgroups of some groups of Alëshin type

A. V. Rozhkov


Full text: PDF file (10655 kB)

Bibliographic databases:
UDC: 519.45
Received: 30.11.1985

Citation: A. V. Rozhkov, “Subgroups of some groups of Alëshin type”, Algebra Logika, 25:6 (1986), 643–671

Citation in format AMSBIB
\Bibitem{Roz86}
\by A.~V.~Rozhkov
\paper Subgroups of some groups of Al\"eshin type
\jour Algebra Logika
\yr 1986
\vol 25
\issue 6
\pages 643--671
\mathnet{http://mi.mathnet.ru/al1963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936261}


Linking options:
  • http://mi.mathnet.ru/eng/al1963
  • http://mi.mathnet.ru/eng/al/v25/i6/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhkov, “Centralizers of elements in a group of tree automorphisms”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 471–492  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Rozhkov, “Maximal locally finite subgroups of the Grigorchuk group”, Math. Notes, 63:4 (1998), 542–548  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Yu. Yu. Denisova, A. V. Rozhkov, “Regulyarnaya periodicheskaya AT-gruppa nad gruppoi Kleina”, Vestnik ChelGU, 2003, no. 7, 34–51  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021